# SDR AALA202301195177

- Difficulty date: January 3, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471123202
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR WEB BETWEEN FR 69 AND FR 70 AT S23L. MAINTENANCE REPLACED WEB PER SRM 51-42-11.
